# SDR SCNA20250715260

- Difficulty date: July 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-800
- Aircraft serial: 33976
- Aircraft time: 52,509 hours, 30,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 96686, NR00009: MCI EMP#56711 - DENT FOUND ON STR 13L AT STA 1006+4  -  RESOLUTION: MCI EMP# 57309R - REMOVED AND REPLACED STR 13L BS990-1016 WITH REPLACEMENT ITEM#HFAB53-STR-010, PO#10443621, IAW B737 SRM 51-40-02-0G
